Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Treated with Amoxicillin for strep throat, still throat hurts. Have white spots. Is it recurrence ?

Hello, my 7 years old son had a strep throat 2 weeks ago. We treated him with amoxicillin for 10 days. In 4 days he said that his throat hurts. I looked into his throat and saw light white spots. So is it a strep throat came back and we need more antibiotics? And one more question - is it ok to go to a pool when you are taking an antibiotics? Thank you.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Welcome to HCM,
As there is recurrence, it is better to go for throat swab examination and culture sensitivity test for specific bacteria and antibiotic effective against them.
After report go for antibiotic medicine for proper time.
It is not advisable to go to a pool while having any infection as it may spread infection to others through water.
Antibiotic has nothing to do with pool.
Ok and bye.
Answered: Sat, 9 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor